A 25-year-old female asked:
Disclaimer

does birth control cause yeast infections ?

1 doctor answer
Dr. Robert Killian
27 years experience General Practice
Yeast Infection: No. Not in any way.
Answered on Apr 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
That : That is a good question. Yes, you can start birth control during a yeast infection. I assume you are under treatment and it is safe to take the trea ... Read More
A 20-year-old female asked:
Dr. Darrin Cunningham
29 years experience Obstetrics and Gynecology
Never heard of it: I have never heard of ocp causing rectal yeast infections. I see you are using a corticosteroid. Long term use of these medications can be associated ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Nellmarie Bodenstein
Specializes in
No: Diflucan won`t intefere with birth control or cause spotting.The fungal infection ( candida or Thrush) can cause brownish discharge or thick white dis ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Yes, progestins: change the vaginal pH and provide a more friendly environment for yeast. All BCP contain some progestin, but it is possible that a pill with differen ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month